Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 6(366), Pages 5–20 (Mi umn1673)  

This article is cited in 2 scientific papers (total in 2 papers)

On the scientific work of S. M. Nikol'skii

O. V. Besova, V. A. Sadovnichiib, S. A. Telyakovskiia

a Steklov Mathematical Institute, Russian Academy of Sciences
b M. V. Lomonosov Moscow State University

Abstract: This paper is based on a report delivered by the authors at the first plenary session of a conference dedicated to the 100th birthday of Academician Sergei Mikhailovich Nikol'skii. Different periods of Nikol'skii's life are illuminated, and a survey is given of his research activities in their main directions.

DOI: https://doi.org/10.4213/rm1673

Full text: PDF file (271 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:6, 1005–1020

Bibliographic databases:

UDC: 517.5
MSC: Primary 41A99, 46E15; Secondary 46E35, 41A10, 41A55, 47A53, 35A15
Received: 01.11.2005

Citation: O. V. Besov, V. A. Sadovnichii, S. A. Telyakovskii, “On the scientific work of S. M. Nikol'skii”, Uspekhi Mat. Nauk, 60:6(366) (2005), 5–20; Russian Math. Surveys, 60:6 (2005), 1005–1020

Citation in format AMSBIB
\Bibitem{BesSadTel05}
\by O.~V.~Besov, V.~A.~Sadovnichii, S.~A.~Telyakovskii
\paper On the scientific work of S.\,M.~Nikol'skii
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 6(366)
\pages 5--20
\mathnet{http://mi.mathnet.ru/umn1673}
\crossref{https://doi.org/10.4213/rm1673}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2222228}
\zmath{https://zbmath.org/?q=an:1133.01310}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60.1005B}
\elib{https://elibrary.ru/item.asp?id=25787238}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 6
\pages 1005--1020
\crossref{https://doi.org/10.1070/RM2005v060n06ABEH004278}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237188900001}
\elib{https://elibrary.ru/item.asp?id=13474263}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33646431702}


Linking options:
  • http://mi.mathnet.ru/eng/umn1673
  • https://doi.org/10.4213/rm1673
  • http://mi.mathnet.ru/eng/umn/v60/i6/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Doktorski L.R.Ya., Gendler D., “Nikol'Skii Inequalities For Lorentz-Zygmund Spaces”, Bol. Soc. Mat. Mex., 25:3 (2019), 659–672  crossref  isi
    2. Doktorski L.R.Ya., “Nikol'Skii-Type Inequalities For Trigonometric Polynomials For Lorentz-Zygmund Spaces”, J. Funct. space, 2020 (2020), 6853723  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:606
    Full text:291
    References:57
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021